# SDR AALA202206227945

- Difficulty date: June 21, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 26,143 hours, 10,957 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer Cup
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR FOR THE L1 DOOR DOES NOT STAY SECURED WHEN STOWED. ADJUSTED RETAINER CLIPS PER AMM 25-66-01.
